JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Meromorphic Functions with Three Weighted Sharing Values
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.623-636
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.623
 Title & Authors
Meromorphic Functions with Three Weighted Sharing Values
Li, Xiao-Min; Yi, Hong-Xun;
  PDF(new window)
 Abstract
In this paper, we prove some results on uniqueness of meromorphic functions with three weighted sharing values. The results in this paper improve those given by H. X. Yi, I. Lahiri, T. C. Alzahary and H. X. Yi and other authors.
 Keywords
meromorphic functions;weighted sharing values; uniqueness theorems;
 Language
English
 Cited by
 References
1.
T. C. Alzahary and H. X. Yi, Weighted sharing three values and uniqueness of meromorphic functions, J. Math. Anal. Appl., 295(2004), 247-257. crossref(new window)

2.
G. G. Gundersen, Meromorphic functions that share three or four values, J. London Math. Soc., 20(1979), 457-566. crossref(new window)

3.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

4.
I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, 1993.

5.
I. Lahiri, Weighted sharing of three values and uniqueness of meromorphic functions, Kodai Math. J., 24(2001), 421-435. crossref(new window)

6.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161(2001), 193-206.

7.
I. Lahiri, On a result of Ozawa concerning uniqueness of meromorphic functions II , J. Math. Anal. Appl., 283(2003), 66-76. crossref(new window)

8.
L. Yang, Value Distribution Theory, Springer-Verlag, Berlin Heidelberg, 1993.

9.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht/Boston/London, 2003.

10.
H. X. Yi, Unicity theorems for meromorphic functions that share three values, Kodai Math. J., 18(1995), 300-314. crossref(new window)